question-icon

Hello Doctor, My mother-in-law has been feeling a bit giddy

default
Posted on Sun, 17 Mar 2019
Question: Hello Doctor,

My mother-in-law has been feeling a bit giddy and nauseous this morning. She has vomited twice already. She suffers from diabetes and we would like to know what medication she needs to take to relieve the nausea and giddiness.
doctor
Answered by Dr. Vaishalee Punj (2 hours later)
Brief Answer:
Ondansetron

Detailed Answer:
Hello and welcome to Ask A Doctor service.

I have reviewed your query and here is my advice.

She can be given Syrup Ondansetron twice a day to prevent nausea and vomiting.
She can also take fluids or ORS in clean drinking water or salt and lime water to prevent giddiness. Record her blood pressure.

Hope this helps. Let me know if I can assist you further.
Dr Vaishalee
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Vaishalee Punj

General & Family Physician

Practicing since :2003

Answered : 2733 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

196 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hello Doctor, My mother-in-law has been feeling a bit giddy

Brief Answer: Ondansetron Detailed Answer: Hello and welcome to Ask A Doctor service. I have reviewed your query and here is my advice. She can be given Syrup Ondansetron twice a day to prevent nausea and vomiting. She can also take fluids or ORS in clean drinking water or salt and lime water to prevent giddiness. Record her blood pressure. Hope this helps. Let me know if I can assist you further. Dr Vaishalee